# SDR DJFA20151120001

- Difficulty date: November 20, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N709FL
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 12,678 hours, 7,770 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENCOUNTERED A FLAP FAILURE WHEN SELECTING FLAP 10 FROM 0 ON DESCENT.  PERFORMED ONE RESET WITH NO CHANGE.  DECLARED AN EMER FOR PRIORITY HANDLING & LANDED WITHOUT FURTHER INCIDENT.  PERFORMED TROUBLESHOOTING & FOUND FLAP CONTROL HANDLE NEEDED CLEANED.  PERFORMED CLEANING & OPERATIONS CHECKED SYS WITH NO FURTHER DISCREPANCIES FOUND.  ACFT WAS RETURNED TO SERVICE.
